# SDR 96FDEA01565

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN BOTH PILOTS AND S/O PANEL IND FOUND RED LIGHTS.  RAN RED TAB PROCEDURE, PER CHECKLIST WHEN ALTERNATE GEAR HANDLE RAISED, GOT FOUR GEAR DOWN GREEN LIGHTS BOTH PANELS.  LANDED DOV WITHOUT INCIDENT.  MX FOUND LANDING GEAR LEVER NOT RETRACTING CORRECTLY CAUSING SWITCH S1-431 ERRATIC OPERATION.  MX CLEANED AND LUBED GEAR SELECTOR CONTROL HANDLE, OPS CHECKED OK.
